# SDR ASAA2019102203172

- Difficulty date: October 20, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 43,012 hours, 12,860 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFTER ARMING AUTOTHROTTLES PRIOR TO TAKEOFF, AUTOTHROTTLES DISENGAGED ON APPLICATION OF TAKEOFF POWER. ABORTED TAKEOFF @30KTS. GROUNDED - YES. LOGGED A/T F/C 22-31688 - RATE MONITOR ASM-2. ACCOMPLISHED B737-800 FIM 22-32 TASK 819. NO FAULTS. FIM STATES IT IS A NUISANCE FAULT. FAULT HISTORY SHOWED NO OTHER ASM2-RATE MONITOR FAULTS. CLEARS MEL 22-4B AND 22-99B.
